# SDR SWIA971226

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE CAME ON DURING INITIAL CLIMB OUT.  RETURNED TO SLC.  REPLACED STALL WARNING COMPUTOR.  OPS CHECKS GOOD.
